# SDR SWAA2024121375332

- Difficulty date: December 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 24,564 hours, 12,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT AFT LAV CAPT. SIDE MISSING<[01] REPLACED EMERGENCY EXIT SIGN LENS AT AFT LAV CAPT. SIDE PER AMM 33-51-01. OPS CHECK GOOD.
